An extended universe for systems with minimal structures
Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 103-105
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_319_1_a20,
author = {V. F. Yakovlev},
title = {An extended universe for systems with minimal structures},
journal = {Doklady Akademii Nauk},
pages = {103--105},
year = {1991},
volume = {319},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a20/}
}
V. F. Yakovlev. An extended universe for systems with minimal structures. Doklady Akademii Nauk, Tome 319 (1991) no. 1, pp. 103-105. http://geodesic.mathdoc.fr/item/DAN_1991_319_1_a20/